MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 542-11-54F
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional information become available it will be reported in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock on with relevant no reported discrepancies.There have been no other similar events for the lot referenced.Not available.
 
Event or Problem Description
Our distributor reported that during a surgery the thread length protruding past the dome of the acetabular trial and implant of 54mm, and it was very difficult to implant.Seems that with other size of trial the problem did not occur.
 
Additional Manufacturer Narrative
Conclusion: the reported event is regarding the cup impactor thread protruding from the shell trial.No allegations were made regarding the trident shell.Based on the provided information, the product reported in this investigation did not contribute to the event and is therefore considered concomitant.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRIDENT PSL HA CLUSTER 54MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6322387
Report Number0002249697-2017-00530
Device Sequence Number694897
Product Code LPH
UDI-Device Identifier07613327037203
UDI-Public(01)07613327037203(11)161025(17)211031(10)57003101
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number542-11-54F
Device Catalogue Number542-11-54F
Device Lot Number57003101
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2017
Supplement Date Received by Manufacturer08/30/2017
Initial Report FDA Received Date02/10/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;